# SDR CALA2017013000210

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 50,167 hours, 14,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR-MOUNTED ESCAPE SYSTEM DOOR 2R - A EVACUATION SLIDE PROBLEM WAS ENCOUNTERED WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS SLIDE LIGHT DOES NOT STAY ILLUMINATED ADJUSTED DOOR 2R FWD GIRT BAR FLOOR FITTING PER AMM 25-66-10-202 -039. OPS CHECK GOOD. THIS CLEARS MEL. VERIFIED LIGHT INDICATION
